MAUDE Adverse Event Report: SYNTHES GMBH SD SCRWDRVR SHFT/T4 50/SELF-RETAIN/HXC; SCREWDRIVER

SYNTHES GMBH SD SCRWDRVR SHFT/T4 50/SELF-RETAIN/HXC; SCREWDRIVER
Catalog Number 03.130.010
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon reports that t4 screwdrivers in the va handset were stripped and do not lock into the head of the screw.There was no surgical delay due to the reported event.The procedure was successfully completed and no fragments were generated.There was no patient consequence.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: h6: photo investigation: the product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed that scrdriver shaft 1.3/1.5 t4 self-holding had stripped.The observed condition of the device was consist with a random component failure that may have been caused by exposure to unintended force.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the scrdriver shaft 1.3/1.5 t4 self-holding] would contribute to the complained device issue.Based on the investigation findings, potential cause attributed to component failure and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.H3, h4, h6: device history record (dhr) review conducted: manufacturing location: supplier- mark-two / monument.Manufacturing date: 19-aug-2020.Part number: 03.130.010, stardrive scrwdrvr shft/t4 50mm/self-retaining/hxc.Lot number: 43p7201 (non-sterile).Lot quantity: 90.Nonconformance noted: n/a.Review of the dhr file: two pieces were scrapped in cell, laser mark, for laser etch-position.Four pieces were scrapped in cell, vendor tin coat, for assembly-incorrectly assembled.Production order traveler met all inspection acceptance criteria apart from the 6 pieces scrapped.Inspection sheet, incoming inspection i, incoming inspection ii, incoming final inspection, met all inspection acceptance criteria.Packaging label log (pll), lppf rev c and lmd rev a were reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Certificate of compliance dated 16-jun-2020 was reviewed and determined to be conforming.Inspection certificate dated 16-jun-2020 was reviewed and determined to be conforming.Certificate of analysis dated 28-jun-2020 was reviewed and determined to be conforming.Certificate of compliance dated 13-aug-2020 was reviewed and determined to be conforming.A manufacturing record evaluation was performed for the finished device with batch number 43p7201.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SD SCRWDRVR SHFT/T4 50/SELF-RETAIN/HXC
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
9083863534
MDR Report Key25657589
Report Number8030965-2026-06708
Device Sequence Number21213985
Product Code HXX
UDI-Device Identifier10886982075192
UDI-Public(01)10886982075192(10)43P7201
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.130.010
Device Lot Number43P7201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown